# SDR KY7A20190718001

- Difficulty date: July 18, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N677DC
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Aircraft time: 21,477 hours, 22,508 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8160121
- Part serial: 631
- Condition: Failed
- Location: Lt Engine
- Part time: 1,086 hours, 1,272 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LEFT ENGINE FAIL CAS LOW OIL PRESSURE SHUTDOWN. MX FOUND DC GENERATOR FAILED MECHANICALLY, CAUSING DAMAGE TO ENGINE GEARBOX AND SUBSEQUENT LOSS OF OIL. MX REMOVED AND REPLACED LEFT ENGINE WITH SERVICEABLE.
